New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Cymbalta - not for me!
6 Replies
chefbeth - November 11

Hello...yesterday I posted on the general discussion a thread about "gratitude". The last few days have been really good! Anyway, yesterday I saw my Phych for 6 month check-in on my wellbutrin. It's working great! I spoke with him about the potential diag of FMS from my GP (they know each other well and have a great deal of respect for each other). We talked about the Lyrica that I'm NOT taking...I told him that I was concerned about the side effects, as I have had bad experiences with meds in the past. We talked about Cymbalta and he suggested I try a low dose for 2 months to see if it improves the muscular pain (I have taken Cymbalta before and it did help with pain). Today I took my first dose early today (30 mg), and by 10:15 a.m., I was driving and had to pull over three times to vomit. I have been sick all day...very wired and shaky, fast heart beat...like I'm on speed...I call the doc and he said not to take anymore. So, that's my experience with Cymbalta the second time around. Just wanted to put that out there for anyone thinking about Cymbalta and potential side effects. uuggghhh....p.s. I still have gratitude though! :)

 

Fantod - November 12

Beth - Sorry to hear that you had a bad experience with Cymbalata. At least you tried. The other option is Savella if you still don't want to use Lyrica.

I am extremely sensitive to medication too. I've had some really bad and/or bizarre reactions to the most (for everyone else) mundane things. People with FMS tend to have multiple chemical sensitivities which makes us doubly difficult to treat. We must have all been really horrible in another life...lol.

Hope you are feeling better by the time that you read this.

 

chefbeth - November 12

Fantod: Thanks so much for your concern. It has been a rough 24 hours! I didn't sleep last night, and my eyes are still dialated this morning. Such an extreme and odd reaction! My back has exploded into widespread pain because I took a yoga class yesterday, I'm guessing. I've noticed that my back pain is more exaggerated when I have to lay down more from being sick. Let's hope for a healthy winter season! take care...

 

Fibrosukz - November 14

Cymbalta was the first meds i took and i couldnt even keep my head up, it made me feel like all the energy was drained from my body. So then they gave me Wellbutrin and it made me feel like i was on speed and i took it for over a month and it never got better. Now recently they put me on Paxil....uhmm im not taking it anymore because i found out that my migraine meds (Axert) can cause seratonin syndrome if i took both :o( Im just waiting to get into the pain clinic.

 

Taffythepit - November 22

I took one cymbalta a few years ago, I stoned out of my gore, I could not move from my chair. No way would I give it a chance to work. I couldn't handle being plastered to a chair, with my mind and body totally blank

 

Karkel - December 4

Wow I'm afraid to try anything ! I take vicodin now...it's the only way I can make it thru the day..I usually take a 1/2 a day or 1 a day...no more than that.....my questions is...is that any worse for you than taking Lyrica or Cymbalta or what ever every day ?

 

Fantod - December 5

Karkel - I'm really not sure where you are getting your information from. If you are concerned about side effects, ALL of them have to be listed even if the percentage of it actually happening is extremely low. We have our litigious society to blame for that.

If you have not tried any of the drug regimens that I have outlined in another post to you than you are doing yourself a huge disservice. Nothing ventured, nothing gained. You may enjoy a better quality of life. Fibromyalgia is a huge stressor on the body. I would rather take pills all day long (and I don't) than suffer and not be able to enjoy myself once in awhile. Take care.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question